Path decompositions for real Levy processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 2, pp. 339-370.
@article{AIHPB_2003__39_2_339_0,
     author = {Duquesne, Thomas},
     title = {Path decompositions for real {Levy} processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {339--370},
     publisher = {Elsevier},
     volume = {39},
     number = {2},
     year = {2003},
     doi = {10.1016/S0246-0203(02)00004-3},
     mrnumber = {1962781},
     zbl = {1016.60055},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/S0246-0203(02)00004-3/}
}
TY  - JOUR
AU  - Duquesne, Thomas
TI  - Path decompositions for real Levy processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2003
SP  - 339
EP  - 370
VL  - 39
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/S0246-0203(02)00004-3/
DO  - 10.1016/S0246-0203(02)00004-3
LA  - en
ID  - AIHPB_2003__39_2_339_0
ER  - 
%0 Journal Article
%A Duquesne, Thomas
%T Path decompositions for real Levy processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2003
%P 339-370
%V 39
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/S0246-0203(02)00004-3/
%R 10.1016/S0246-0203(02)00004-3
%G en
%F AIHPB_2003__39_2_339_0
Duquesne, Thomas. Path decompositions for real Levy processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 2, pp. 339-370. doi : 10.1016/S0246-0203(02)00004-3. http://archive.numdam.org/articles/10.1016/S0246-0203(02)00004-3/

[1] J. Bertoin, Sur la décomposition de la trajectoire d'un processus de Lévy spectralement positif en son minimum, Ann. Inst. H. Poincaré. 27 (4) (1991) 537-547. | Numdam | MR | Zbl

[2] J. Bertoin, An extension of Pitman's theorem for spectrally negative Lévy processes, Ann. Probab. 20 (1992) 1464-1483. | MR | Zbl

[3] J. Bertoin, Splitting at the infimum and excursions in half-lines for random walks and Lévy processes, Stoch. Process. Appl. 47 (1993) 17-45. | MR | Zbl

[4] J. Bertoin, Lévy Processes, Cambridge Univ. Press, 1996. | MR | Zbl

[5] N.H. Bingham, Fluctuation theory in continuous time, Adv. Appl. Probab. 7 (1975) 705-766. | MR | Zbl

[6] J.M. Bismut, Last exit decomposition and regularity at the boundary of transition probabilities, Zeitschrift Wahr. 69 (1985) 65-98. | MR | Zbl

[7] L. Chaumont, Processus de Lévy et conditionnement, Thèse de doctorat, Laboratoire de Probabilités de Paris 6, 1994.

[8] L. Chaumont, Sur certains processus de Lévy conditionnés à rester positifs, Stochastics and Stochastics Reports 47 (1994) 1-20. | MR | Zbl

[9] L. Chaumont, Conditionings and paths decompositions for Lévy processes, Stochastic Process. Appl. 64-1 (1996) 39-54. | MR | Zbl

[10] L. Chaumont, Excursion normalisée, méandre et pont pour les processus de Lévy stables, Bull. Sci. Math. 121-5 (1997) 377-403. | MR | Zbl

[11] H. Kesten, Hitting probabilities of a single point for processes with stationary independent increments, Mem. Amer. Math. Soc. 93 (1969). | MR | Zbl

[12] J.-F. Le Gall, Y. Le Jan, Branching processes in Lévy processes: the exploration process, Ann. Probab. 26-1 (1998) 213-252. | MR | Zbl

[13] Y. Le Jan, Dual Markovian Semigroups and Processes, in: Functional Analysis in Markov Processes, Lect. Notes Math., 923, Springer-Verlag, 1981. | MR | Zbl

[14] P.W. Millar, Exit properties of stochastic processes with independent increments, Trans. Amer. Math. Soc. 178 (1973) 459-479. | MR | Zbl

[15] P.W. Millar, Exit zero-one laws and the minimum of a Markov process, Trans. Amer. Math. Soc. 226 (1977) 365-391. | MR | Zbl

[16] J. Pitman, One-dimensional Brownian motion and the three-dimensional Bessel process, Adv. Appl. Probab. 7 (1975) 511-526. | MR | Zbl

[17] L.C.G. Rogers, A new identity for real Lévy processes, Ann. Inst. H. Poincaré 20 (1984) 21-34. | EuDML | Numdam | MR

[18] M.L. Silverstein, Classification of coharmonic and coinvariant functions for a Lévy process, Ann. Probab. 8 (1980) 539-575. | MR | Zbl

[19] D. Williams, Path decomposition and continuity of local time for one-dimensional diffusion, Proc. London Math. Soc. 28 (1974) 738-768. | MR | Zbl

Cited by Sources: